Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 83, NWS Eureka, CA

October 11, 2011

NWS Eureka, CA issued this small craft advisory at Oct 11, 2011, 2:27 AM PDT. It took effect at Oct 11, 2011, 2:00 PM PDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2011, 2:27 AM PDT (09:27 UTC)
In effect from
Oct 11, 2011, 2:00 PM PDT
Expired
Oct 13, 2011, 12:00 PM PDT
In force
46 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WHUS76 KEKA 110927
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 AM PDT TUE OCT 11 2011

...ABOVE NORMAL SURF EXPECTED LATE THIS AFTERNOON INTO WED...

SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE TODAY AND THEN
CONTINUE TO BUILD IN HEIGHT TONIGHT INTO WEDNESDAY. THIS SWELL
WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE
BREAKERS IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING.

PZZ450-470-475-111815-
/O.NEW.KEKA.SC.Y.0083.111011T2100Z-111013T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM
PDT THURSDAY. 

* WAVES: FAIRLY LOW NORTHWEST THIS MORNING WILL BUILD TO 8 TO 12
  FT THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL
  WILL CONTINUE TO BUILD TONIGHT AND REACH 14 TO 17 FT AT 16
  SECONDS BY EARLY WEDNESDAY MORNING. THE SWELL SHOULD BEGIN TO
  SUBSIDE WEDNESDAY AFTERNOON AND EVENING. SWELL OF THIS MAGNITUDE
  WILL GENERATE ABOVE NORMAL SURF LATE THIS AFTERNOON THROUGH WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-111815-
/O.NEW.KEKA.SC.Y.0083.111012T0200Z-111013T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PDT
THURSDAY. 

* WAVES: FAIRLY LOW NORTHWEST THIS MORNING WILL BUILD TO 7 TO 9 FT
  THIS AFTERNOON WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL
  CONTINUE TO BUILD TONIGHT AND REACH 13 TO 15 FT AT 16 SECONDS BY
  MID MORNING WEDNESDAY. THE SWELL SHOULD BEGIN TO SUBSIDE EVENING.
  SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
8 follow-up statements
139 
WHUS76 KEKA 110937
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 AM PDT TUE OCT 11 2011

...ABOVE NORMAL SURF EXPECTED LATE THIS AFTERNOON INTO WED...

SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE TODAY AND THEN
CONTINUE TO BUILD IN HEIGHT TONIGHT INTO WEDNESDAY. THIS SWELL
WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE
BREAKERS IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING.

PZZ450-470-475-111745-
/O.CON.KEKA.SC.Y.0083.111011T2100Z-111013T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WAVES: NORTHWEST SWELL WILL BUILD TO 8 TO 12 FT THIS AFTERNOON
  WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO
  BUILD TONIGHT AND REACH 14 TO 17 FT AT 16 SECONDS BY EARLY
  WEDNESDAY MORNING. THE SWELL SHOULD BEGIN TO SUBSIDE WEDNESDAY
  AFTERNOON AND EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE
  ABOVE NORMAL SURF LATE THIS AFTERNOON THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-111745-
/O.CON.KEKA.SC.Y.0083.111012T0200Z-111013T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 3 AM PDT THURSDAY. 

* WAVES: NORTHWEST SWELL WILL BUILD TO 7 TO 9 FT THIS AFTERNOON
  WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO
  BUILD TONIGHT AND REACH 13 TO 15 FT AT 16 SECONDS BY MID MORNING
  WEDNESDAY. THE SWELL SHOULD BEGIN TO SUBSIDE EVENING. SWELL OF
  THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
689 
WHUS76 KEKA 111605
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 AM PDT TUE OCT 11 2011

...ABOVE NORMAL SURF EXPECTED LATE THIS AFTERNOON INTO WED...

LONG PERIOD SWELL FROM A DISTANT STORM HAS ARRIVED AND WILL
CONTINUE TO BUILD IN HEIGHT TODAY INTO WEDNESDAY. THIS SWELL
WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE
BREAKERS IN HARBOR ENTRANCES AND CHANNELS BY EARLY WEDNESDAY
MORNING.

PZZ450-470-475-120015-
/O.CON.KEKA.SC.Y.0083.111011T2100Z-111013T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 3 AM PDT THURSDAY. 

* WAVES: NORTHWEST SWELL WILL BUILD TO 8 TO 12 FT THIS AFTERNOON 
  WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO 
  BUILD TONIGHT AND REACH 14 TO 17 FT AT 16 SECONDS BY EARLY 
  WEDNESDAY MORNING. THE SWELL SHOULD BEGIN TO SUBSIDE WEDNESDAY 
  AFTERNOON AND EVENING. SWELL OF THIS MAGNITUDE WILL GENERATE 
  ABOVE NORMAL SURF LATE THIS AFTERNOON THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-120015-
/O.CON.KEKA.SC.Y.0083.111012T0200Z-111013T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
905 AM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 3 AM PDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 3 AM PDT THURSDAY. 

* WAVES: NORTHWEST SWELL WILL BUILD TO 7 TO 9 FT THIS AFTERNOON 
  WITH PERIODS OF 19 TO 21 SECONDS. THE SWELL WILL CONTINUE TO 
  BUILD TONIGHT AND REACH 13 TO 15 FT AT 16 SECONDS BY MID 
  MORNING WEDNESDAY. THE SWELL SHOULD BEGIN TO SUBSIDE EVENING. 
  SWELL OF THIS MAGNITUDE WILL GENERATE ABOVE NORMAL SURF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
442 
WHUS76 KEKA 120353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
853 PM PDT TUE OCT 11 2011

...LONG PERIOD HIGH AMPLITUDE WAVES TO CONTINUE THROUGH WED...

PZZ450-455-470-475-121000-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
853 PM PDT TUE OCT 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY.

* WAVES: NW WAVES CONTINUE TO BUILD TONIGHT THROUGHOUT THE NW
  CALIFORNIA WATERS. BUOY REPORTS AS OF 8PM ARE BETWEEN 11 AND 14
  FT AT 17 TO 19 SECONDS. NW WAVES WILL PEAK WED AROUND 14 TO 17
  FT WITH A PERIOD AROUND 16 SECONDS. WAVES WILL BEGIN TO SUBSIDE
  WED NIGHT. LONG PERIOD WAVES CAN CREATE SIGNIFICANT SHOALING
  HAZARDS AND LARGE BREAKERS AT THE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
648 
WHUS76 KEKA 121002
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
302 AM PDT WED OCT 12 2011

...ABOVE NORMAL SURF EXPECTED TO CONTINUE TODAY...

SWELL FROM A DISTANT STORM WILL CONTINUE TO GENERATE ABOVE
NORMAL SURF THIS MORNING. THE THREAT FOR ABNORMALLY LARGE
BREAKERS IN HARBOR ENTRANCES AND CHANNELS WILL BE HIGH THIS
MORNING AND THEN DECREASE THIS AFTERNOON AND EVENING.


PZZ450-470-121745-
/O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
302 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

* WAVES: NW SWELL WILL PEAK EARLY THIS MORNING AROUND 17 FT WITH A
  PERIOD AROUND 16 SECONDS. THE SWELL WILL SUBSIDE THIS AFTERNOON
  AND THE THREAT FOR LARGE BREAKERS WILL SUBSIDE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-121745-
/O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
302 AM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT
THURSDAY. 

* WAVES: NW SWELL WILL PEAK EARLY THIS MORNING AROUND 17 FT WITH A
  PERIOD AROUND 16 SECONDS. THE SWELL WILL SUBSIDE THIS AFTERNOON
  AND THE THREAT FOR LARGE BREAKERS WILL SUBSIDE AS WELL.

* WINDS: NORTH WINDS WILL INCREASE TODAY AND THEN CONTINUE AROUND
  15 TO 20 KT THROUGH FRI. LOCALIZED GUSTS AROUND 25 KT MAY OCCUR
  AROUND AND JUST SOUTH OF CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
612 
WHUS76 KEKA 122121
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
221 PM PDT WED OCT 12 2011

PZZ455-130530-
/O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
221 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT
THURSDAY. 

* WAVES: NW SWELL WILL CONTINUE TO DECREASE TO AROUND 9 TO 11 FT
  TONIGHT. 

* WINDS: NORTH WINDS WILL INCREASE TONIGHT INTO FRIDAY AS A RIDGE
  OF HIGH PRESSURE BUILDS OVER THE COAST. THEN CONTINUE AROUND 15
  TO 20 KT THROUGH FRI. LOCALIZED GUSTS AROUND 25 KT MAY OCCUR
  AROUND AND JUST SOUTH OF CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-130530-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
221 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

* WAVES: NW SWELL WILL CONTINUE TO DECREASE TO AROUND 9 TO 11 FT
  TONIGHT.

* WINDS: NORTH WINDS WILL INCREASE TONIGHT INTO FRIDAY AS A RIDGE
  OF HIGH PRESSURE BUILDS OVER THE COAST. THEN CONTINUE AROUND 15
  TO 20 KT THROUGH FRI. LOCALIZED GUSTS AROUND 25 KT MAY OCCUR.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-130530-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
221 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* WAVES: NW SWELL PEAKED EARLIER THIS MORNING AT AROUND 17 FT WITH
  A PERIOD AROUND 16 SECONDS. THE SWELL WILL CONTINUE TO SUBSIDE
  THIS AFTERNOON AND EVENING TO AROUND 11 FT THURSDAY MORNING. 

* WINDS: NORTH WINDS INCREASING THIS AFTERNOON AND EVENING WILL
  CONTINUE AROUND 15 TO 20 KT FRIDAY. LOCALIZED GUSTS AROUND 25 KT
  WILL OCCUR FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
524 
WHUS76 KEKA 130406
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 PM PDT WED OCT 12 2011

PZZ450-455-470-131000-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
906 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY.

* WAVES: EVENING BUOY OBSERVATIONS CONTINUE TO SHOW NW WAVES OF 11
  TO 14 FT AT 14 SECONDS. THESE WAVES WILL CONTINUE A SLOW DECAY
  OVERNIGHT AND BECOME 9 TO 11 FT AT 12 SECONDS ON THU.

* WINDS: N WINDS WILL CONTINUE ACROSS THE WATERS INTO THE WEEKEND
  AS A RIDGE DOMINATES THE WEST COAST. EXPECT THE STRONGEST WINDS
  EACH AFTERNOON AND EVENING...ESPECIALLY AROUND POINTS AND
  HEADLANDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-131000-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 PM PDT WED OCT 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY.

* WAVES: EVENING BUOY OBSERVATIONS CONTINUE TO SHOW NW WAVES OF 11
  TO 14 FT AT 14 SECONDS. THESE WAVES WILL CONTINUE A SLOW DECAY
  OVERNIGHT AND BECOME 9 TO 11 FT AT 12 SECONDS ON THU.

* WINDS: N WINDS WILL CONTINUE ACROSS THE WATERS INTO THE WEEKEND
  AS A RIDGE DOMINATES THE WEST COAST. EXPECT THE STRONGEST WINDS
  TO OCCUR EACH AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
810 
WHUS76 KEKA 130927
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 AM PDT THU OCT 13 2011

PZZ455-475-131730-
/O.EXT.KEKA.SC.Y.0083.000000T0000Z-111013T1900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 AM PDT THU OCT 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. 

* WAVES: NW SWELL AROUND 11 FT AT 14 SECONDS EARLY THIS MORNING
  WILL SUBSIDE TO 10 FT AT 13 SECONDS LATER THIS MORNING AND THEN TO
  8 TO 9 FT THIS AFTERNOON WITH FURTHER DECREASES TONIGHT.

* WINDS: LIGHT NORTH WINDS OF 5 TO 15 KT WILL CONTINUE THROUGH
  TONIGHT AND THEN RAMP UP TO 10 TO 20 KT IN THE OUTER WATERS
  FRIDAY. NORTH WINDS SHOULD INCREASE TO 15 TO 25 KT FRIDAY NIGHT
  INTO SATURDAY BEYOND 10NM AS A TROUGH OVER THE INTERIOR INTENSIFIES
  AND HIGH PRESSURE INCREASES OVER THE EAST PACIFIC.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-131200-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 AM PDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING. 

* WAVES: NW SWELL NEAR 10 FT AT 14 SECONDS EARLY THIS MORNING WILL
  SUBSIDE TO 8 TO 9 FT AT 13 SECONDS LATER THIS MORNING AND THEN
  CONTINUE TO FALL THIS AFTERNOON AND TONIGHT.

* WINDS: LIGHT NORTH WINDS OF 5 TO 15 KT WILL CONTINUE THROUGH
  TONIGHT AND THEN RAMP UP SLIGHTLY FRIDAY. NORTH WINDS BEYOND
  10NM SHOULD INCREASE TO 20 TO 30 KT FRIDAY NIGHT INTO SATURDAY AS
  A TROUGH OVER THE INTERIOR INTENSIFIES AND HIGH PRESSURE PUSHES
  INTO THE PACIFIC NORTHWEST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
076 
WHUS76 KEKA 131558
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 AM PDT THU OCT 13 2011

PZZ455-475-131900-
/O.CON.KEKA.SC.Y.0083.000000T0000Z-111013T1900Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 AM PDT THU OCT 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WAVES: NW SWELL AROUND 10 FT AT 13 SECONDS WILL CONTINUE TO
  SUBSIDE TO 8 TO 9 FT THIS AFTERNOON WITH FURTHER DECREASES
  TONIGHT.

* WINDS: LIGHT NORTH WINDS OF 5 TO 15 KT WILL CONTINUE THROUGH 
  TONIGHT AND THEN INCREASE TO 10 TO 20 KT IN THE OUTER WATERS 
  FRIDAY. NORTH WINDS SHOULD INCREASE TO 15 TO 25 KT FRIDAY 
  NIGHT INTO SATURDAY BEYOND 10NM AS A TROUGH OVER THE MAINLAND 
  INTENSIFIES AND HIGH PRESSURE BUILDS OVER THE EAST PACIFIC. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 3:26 PM PDT, 11 hours 1 minute earlier.

Area forecast discussion, Oct 10, 3:26 PM PDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
326 PM PDT MON OCT 10 2011

.SYNOPSIS...LIGHT RAIN WILL CONTINUE THIS EVENING AS A WEAK COLD
FRONT APPROACHES THE AREA. A FEW SHOWERS WILL LINGER OVERNIGHT
BEHIND THE FRONT. HIGH PRESSURE IS EXPECTED TO BRING FAIR SKIES
AND DRY WEATHER TUESDAY AFTERNOON THROUGH THURSDAY.

&&

.SHORT TERM...CURRENTLY A WARM FRONT LIES JUST EAST OF THE REGION
AND RUNS FROM NORTH TO SOUTH. THIS MOVED ACROSS THE AREA THIS
MORNING AND BROUGHT MODERATE RAIN TO THE AREA. RAINFALL AMOUNTS
RANGED FROM THREE QUARTERS OF AN INCH IN UKIAH TO OVER TWO INCHES
IN THE NORTHERN PORTION OF THE AREA. THE AREA IS CURRENTLY IN THE
WARM SECTOR WITH LIGHT RAIN/DRIZZLE CONTINUEING TO FALL ACROSS
THE AREA. TONIGHT SOME ADDITIONAL LIGHT RAIN IS EXPECTED AS A COLD
FRONT MOVES INLAND AND DIES OUT. A FEW SHOWERS WILL CONTINUE INTO
TUESDAY MORNING...BUT SHOULD MAINLY BE DONE BY MID MORNING. MODELS
ARE IN GOOD AGREEMENT THAT HIGH PRESSURE WILL BUILD IN ACROSS THE
REGION ON STARTING ON TUESDAY...ALTHOUGH SKIES MAY BE SLOW TO
CLEAR AND SOME FOG IS EXPECTED IN THE MORNING. WEDNESDAY MORNING
EXPECT FOG WILL BE FAIRLY WIDESPREAD IN THE VALLEYS ONCE AGAIN
WITH ALL THE RECENT RAINFALL. HIGH PRESSURE IS EXPECTED TO PERSIST
THROUGH FRIDAY. THIS WILL BRING ABOVE NORMAL TEMPERATURES IN
INLAND AREAS AND PARTLY CLOUDY TO MOSTLY CLEAR SKIES.

.LONG TERM...SATURDAY THROUGH EARLY NEXT WEEK THE ECMWF AND GFS
CONTINUE TO SHOW SIGNIFICANT DIFFERENCES. THE ECMWF BRINGS A
TROUGH AND RAIN TO THE COAST...WHILE THE GFS BUILDS A RIDGE OVER
THE COAST AND KEEPS IT DRY. SOME OF THE GFS ENSEMBLE MEMBERS ARE
TRENDING TOWARDS THE ECMWF SOLUTION SO FEEL THIS MAY BE THE WAY TO
GO. WITH VERY LITTLE RUN TO RUN CONTINUITY FROM EITHER MODEL
RAISED POPS SLIGHTLY ABOVE CLIMO AND KEPT TEMPERATURES FAIRLY NEAR
NORMAL.

&&

.AVIATION...IFR OR LOWER CIGS ARE EXPECTED THROUGH TONIGHT AS
PERSISTENT ONSHORE FLOW CONTINUES ACROSS THE CWA. ADDITIONALLY LOW
LEVEL MOISTURE FROM THE RAINS TODAY WILL ALLOW SOME FOG
DEVELOPMENT AND DECREASED VISIBILITY. LINGERING SHOWERS AND
DRIZZLE WILL ALSO LEAD TO REDUCED VISIBILITY. BY MIDDAY TUESDAY
CLOUD COVER WILL BEGIN TO BREAK UP AND IMPROVING CONDITIONS SHOULD
DEVELOP. RPA

&&

.MARINE...WINDS ARE DECREASING ACROSS THE WATERS TODAY AS A WEAK
FRONTAL SYSTEM MOVES THROUGH THE AREA. HIGH PRESSURE WILL BEGIN TO
BUILD INTO THE EASTERN PACIFIC TONIGHT THROUGH MID TO LATE WEEK
WITH A BUILDING THERMAL TROUGH OVER THE INTERIOR AS UPPER LEVEL
RIDGING INCREASES OVER THE WEST COAST. THIS WILL RESULT IN
INCREASING NORTHERLIES WEDNESDAY WHICH WILL LIKELY CONTINUE INTO
THE WEEKEND WITH POSSIBLY A BRIEF PERIOD OF SOUTHERLIES AHEAD OF A
FRONT DURING THE WEEKEND. MODELS DO NOT HAVE A GOOD HANDLE ON THE
UPPER LEVEL PATTERN FOR THE WEEKEND...SO THE SPECIFIC DETAILS ARE
STILL UP IN THE AIR.

SEAS WILL BE MUCH MORE ACTIVE OVER THE NEXT FEW DAYS AS A
SUBSTANTIAL SWELL TRAIN MOVES INTO THE WATERS TUESDAY AFTERNOON
PRODUCED BY A STRONG LOW PRESSURE SYSTEM SOUTH OF THE ALEUTIANS. THE
SWELL WILL START WITH A PERIOD AROUND 20 SECONDS DECREASING
OVERNIGHT TO AROUND 14-15 SECONDS BY MORNING. SEAS WILL BUILD TO
AROUND 15-17 FT BY WEDNESDAY MORNING AND CONTINUE ELEVATED THROUGH
WEDNESDAY NIGHT. THERE WILL BE A THREAT OF SNEAKER
WAVES...ESPECIALLY TUESDAY AFTERNOON AND EVENING...AS THE SWELL
INCREASES IN MAGNITUDE AND STILL HAS A LONGER PERIOD BETWEEN 17 AND
20 SECONDS. ON THURSDAY THE SWELL WILL DECREASE SIGNIFICANTLY TO
AROUND 8 TO 9 FT AND CONTINUE TO SUBSIDE INTO THE WEEKEND. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
NONE.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 10, 3:17 AM PDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT MON OCT 10 2011

CAZ001-002-111230-
REDWOOD COAST-MENDOCINO COAST-
317 AM PDT MON OCT 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STRONG STORM IN NORTH PACIFIC HAS GENERATED A LARGE NORTHWEST
SWELL. THIS SWELL WILL IMPACT THE COAST WITH 18 TO 21 FOOT
BREAKERS AND AN INCREASED THREAT OF SNEAKER WAVES LATE TUESDAY
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-111230-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
317 AM PDT MON OCT 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.